# SDR SWAA2022062420830

- Difficulty date: June 20, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 47,168 hours, 28,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY LIGHT INOP / [01] RELAMPED R1 DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-04
